Journal of Applied Mathematics

Numerical solvability of a class of Volterra-Hammerstein integral equations with noncompact kernels

M. Hadizadeh and M. Mohamadsohi

Full-text: Open access

Abstract

We study the numerical solvability of a class of nonlinear weakly singular integral equations of Volterra-Hammerstein type with noncompact kernels. We obtain existence and uniqueness results and analyze the product integration methods for these equations under some verifiable conditions on the kernels and nonlinear functions. The convergence analysis is investigated and finally numerical experiments are given, which confirm our theoretical results.

Article information

Source
J. Appl. Math., Volume 2005, Number 2 (2005), 171-181.

Dates
First available in Project Euclid: 19 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.jam/1113922327

Digital Object Identifier
doi:10.1155/JAM.2005.171

Mathematical Reviews number (MathSciNet)
MR2182120

Zentralblatt MATH identifier
1099.65135

Citation

Hadizadeh, M.; Mohamadsohi, M. Numerical solvability of a class of Volterra-Hammerstein integral equations with noncompact kernels. J. Appl. Math. 2005 (2005), no. 2, 171--181. doi:10.1155/JAM.2005.171. https://projecteuclid.org/euclid.jam/1113922327


Export citation